Logarithmically extended global regularity result of Lans-alpha MHD system in two-dimensional space

Durga KC, Kazuo Yamazaki

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We study the two-dimensional generalized Lans alpha magnetohydrodynamics system. We show that the solution pairs of velocity and magnetic fields to this system preserve their initial regularity in two cases: dissipation logarithmically weaker than a full Laplacian and zero diffusion, zero dissipation and diffusion logarithmically weaker than a full Laplacian.

Original languageEnglish
Pages (from-to)234-248
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume425
Issue number1
DOIs
StatePublished - May 1 2015

Keywords

  • Besov spaces
  • Global regularity
  • Magnetohydrodynamics system
  • Navier-Stokes equations

Fingerprint Dive into the research topics of 'Logarithmically extended global regularity result of Lans-alpha MHD system in two-dimensional space'. Together they form a unique fingerprint.

  • Cite this